# SDR MWEA97802

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON PASSENGER DOOR HOLD OPEN CUTOUT.  MTC REPAIRED IAW SRM 53-04 FIG 24 PAGE 129.
